# SDR 08FDEA01794

- Difficulty date: May 8, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A53410426204205
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING FAIRING SUPPORT BRACKET IS WORN, 9 INCH AFT OF FRAME 43.  REMOVED DAMAGED BRACKET REF A310 SRM 51-40-21.  FORMED AND LOCATED FASTENER HOLES IAW AIRBUS DWG 53410426.  ALODINED AND PRIMED NEW BRACKETS REF A310 SRM 51-21-10.  PAINTED NEW BRACKET REF A310 SRM 51-23-10.  INSTALLED NEW BRACKET REF A310 SRM 51-40-21.
